# SDR 96FDEA00367

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WEB AT BS 520 WL 198 RBL 58.  REMOVED, FABRICATED NEW WEB AND INSTALLED THE WEB AT BS 500 TO 560 RBL 58 WL 198, AS PER BOEING DRAWING 65-19309.
